Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 745451, 19 pages
http://dx.doi.org/10.1155/2011/745451
Research Article

Weak Convergence of the Projection Type Ishikawa Iteration Scheme for Two Asymptotically Nonexpansive Nonself-Mappings

School of Science, University of Phayao, Phayao 56000, Thailand

Received 31 May 2011; Revised 26 August 2011; Accepted 30 August 2011

Academic Editor: Victor M. Perez Garcia

Copyright © 2011 Tanakit Thianwan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tanakit Thianwan, “Weak Convergence of the Projection Type Ishikawa Iteration Scheme for Two Asymptotically Nonexpansive Nonself-Mappings,” Abstract and Applied Analysis, vol. 2011, Article ID 745451, 19 pages, 2011. doi:10.1155/2011/745451